Open Access
Translator Disclaimer
2014 Mean square convergence rates for maximum quasi-likelihood estimators
Arnoud V. den Boer, Bert Zwart
Stoch. Syst. 4(2): 375-403 (2014). DOI: 10.1214/12-SSY086


In this note we study the behavior of maximum quasilikelihood estimators (MQLEs) for a class of statistical models, in which only knowledge about the first two moments of the response variable is assumed. This class includes, but is not restricted to, generalized linear models with general link function. Our main results are related to guarantees on existence, strong consistency and mean square convergence rates of MQLEs. The rates are obtained from first principles and are stronger than known a.s. rates. Our results find important application in sequential decision problems with parametric uncertainty arising in dynamic pricing.


Download Citation

Arnoud V. den Boer. Bert Zwart. "Mean square convergence rates for maximum quasi-likelihood estimators." Stoch. Syst. 4 (2) 375 - 403, 2014.


Published: 2014
First available in Project Euclid: 27 March 2015

zbMATH: 1309.62051
MathSciNet: MR3353222
Digital Object Identifier: 10.1214/12-SSY086

Primary: 62F12, 62J12

Rights: Copyright © 2014 INFORMS Applied Probability Society


Vol.4 • No. 2 • 2014
Back to Top